# SDR AALA2019122100098

- Difficulty date: December 20, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 19,087 hours, 7,441 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 215TS07Y00
- Part serial: 10162
- Condition: Faulty
- Location: Mlg
- Part time: 19,087 hours, 7,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS UNABLE TO RETRACT LANDING GEAR AFTER TWO ATTEMPTS AFTER SELECTING GEAR UP POSITION. AIRCRAFT RETURNED TO FIELD FOR REPAIRS. THE POST FLIGHT REPORT IDENTIFIED BOTH CHANNELS OF THE LANDING GEAR SELECTOR HANDLE FIN 6GA WAS AT FAULT. THE AIRCRAFT THE CONTROL LEVER WAS REPLACED AND THE AIRCRAFT WAS JACKED AND A FUNCTIONAL CHECK WAS ACCOMPLISHED TO ENSURE SUCCESSFUL OPERATION AFTER REPAIR.
